hrcak mascot   Srce   HID

Glasnik matematički, Vol. 52 No. 1, 2017

Publication date: June 2017

Published on HRČAK: 22 June 2017
Table of contents Full text
Geometric progressions on elliptic curves (str.1-10) englishpdf 120 KB
Abdoul Aziz Ciss, Dustin Moody
Original scientific paper
A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences (str.11-21) englishpdf 140 KB
Istvan Pink, Marton Szikszai
Original scientific paper
Diophantine triples with values in the sequences of Fibonacci and Lucas numbers (str.23-43) englishpdf 180 KB
Florian Luca, Augustine O. Munagi
Original scientific paper
On sequences of consecutive squares on elliptic curves (str.45-52) englishpdf 107 KB
Mohamed Kamel, Mohammad Sadek
Original scientific paper
Twisted sl(3,C)˜-modules and combinatorial identities (str.53-77) englishpdf 228 KB
Ivica Siladić
Original scientific paper
Quasi-particle bases of principal subspaces of the affine Lie algebra of type G2(1) (str.79-98) englishpdf 200 KB
Marijana Butorac
Original scientific paper
Finite nonabelian p-groups of exponent >p with a small number of maximal abelian subgroups of exponent >p (str.99-105) englishpdf 104 KB
Zvonimir Janko
Original scientific paper
A remark on global W^1,p bounds for harmonic functions with Lipschitz boundary values (str.107-113) englishpdf 114 KB
Nikos Katzourakis
Original scientific paper
On a new class of functional spaces with application to the velocity averaging (str.115-130) englishpdf 190 KB
Martin Lazar, Darko Mitrović
Original scientific paper
Dual frames compensating for erasures (str.131-146) englishpdf 161 KB
Ljiljana Arambašić, Damir Bakić
Original scientific paper
A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces (str.147-161) englishpdf 135 KB
Hassen Aydi, Abdelbasset Felhi, Slah Sahmim
Original scientific paper
Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations (str.163-177) englishpdf 157 KB
Tayyab Kamran, Fahimuddin, Muhammad Usman Ali
Original scientific paper
Generalized suspension theorem in extension theory (str.179-183) englishpdf 93 KB
Leonard R. Rubin
Original scientific paper
Approximate maps characterizing injectivity and surjectivity of maps (str.185-203) englishpdf 178 KB
Takahisa Miyata
Original scientific paper
Corrigendum to "The ideal theory in quotients of commutative semirings" (str.205-206) englishpdf 55 KB
Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, Mehdi Khoramdel
Original scientific paper
Visits: 6.254 *